Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Disorientation, light headedness. What to do?

For the last 2 or 3 months I have a had a feeling of being off, it sort of like an out of it feeling, the room doesn t spin at all but I feel a slight disorientated feeling or a slight motion sick feeling, its quite an annoying feeling especially because it is hard to put my finger on exactly what it is. Sometimes it is worse, usually at night, but never has felt so bad that I could actually go to a doctor and describe some debilitating symptoms. It is simply this an off feeling in my head, slightly light headed, slightly disoriented and there seems to be no explanation for it. I am a 27 year old male, I have never experienced his before not sure what it is or what to do.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It may be Vertigo.
Any way check your BP
Check Blood sugar.
If symptom persist go to the doctor he will give you a drug for vertigo. it will go away.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor